Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 210, NWS Norman, OK

May 22, 2011Hughes County, Pontotoc County, Seminole County, Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at May 22, 2011, 8:40 PM CDT for Hughes County, Pontotoc County, Seminole County, Oklahoma. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 22, 2011, 8:40 PM CDT (01:40 UTC)
Expired
May 22, 2011, 9:30 PM CDT
In force
50 min
Issued by
NWS Norman, OK
Area
Storm-based polygon

Counties Hughes County, OK, Pontotoc County, OK, Seminole County, OK

The radar

The Norman radar (KTLX), 98 km from the middle of the area, began a volume at 01:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 22, 1:47 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 1.7 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2011-05-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 11 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2011-05-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 38 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
11 J/kg
Mixed-layer CIN
-346 J/kg
Mixed-layer LCL
3585 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
38 m²/s²
0-3 km storm-relative helicity
136 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

201 
WUUS54 KOUN 230140
SVROUN
OKC063-123-133-230230-
/O.NEW.KOUN.SV.W.0210.110523T0140Z-110523T0230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
840 PM CDT SUN MAY 22 2011

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN PONTOTOC COUNTY IN EAST CENTRAL OKLAHOMA...
  SEMINOLE COUNTY IN EAST CENTRAL OKLAHOMA...
  HUGHES COUNTY IN SOUTHEAST OKLAHOMA...

* UNTIL 930 PM CDT

* AT 840 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED A SEVERE
  THUNDERSTORM 4 MILES EAST OF SASAKWA...MOVING NORTHEAST AT 45 MPH.

HAZARDS IN THE WARNING INCLUDE...
HAIL UP TO THE SIZE OF QUARTERS...
WIND GUSTS TO 60 MPH...

* LOCATIONS IN THE WARNING INCLUDE ALLEN...ATWOOD...CALVIN...
  CROMWELL...DUSTIN...GERTY...HOLDENVILLE...HORNTOWN...LAMAR...
  LIMA...SASAKWA...SPAULDING...WETUMKA...WEWOKA AND YEAGER.

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 208 AND 213.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH NO ADVANCE WARNING.
MOVE IMMEDIATELY TO A STORM SHELTER... BASEMENT OR STURDY BUILDING IF
A TORNADO IS SIGHTED.

&&

LAT...LON 3511 9601 3511 9603 3505 9607 3491 9607
      3479 9638 3500 9675 3544 9651 3546 9647
      3546 9643 3530 9643 3530 9598 3529 9597
      3516 9597
TIME...MOT...LOC 0140Z 227DEG 39KT 3498 9644

$$


30
1 follow-up statement
588 
WWUS54 KOUN 230208
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
908 PM CDT SUN MAY 22 2011

OKC123-133-230218-
/O.CAN.KOUN.SV.W.0210.000000T0000Z-110523T0230Z/
SEMINOLE OK-PONTOTOC OK-
908 PM CDT SUN MAY 22 2011

...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED FOR
NORTHEASTERN PONTOTOC AND SEMINOLE COUNTIES...

LAT...LON 3511 9601 3511 9603 3505 9607 3491 9607
      3479 9638 3513 9643 3530 9643 3530 9598
      3529 9597 3516 9597
TIME...MOT...LOC 0208Z 227DEG 39KT 3515 9617

$$

OKC063-230230-
/O.CON.KOUN.SV.W.0210.000000T0000Z-110523T0230Z/
HUGHES OK-
908 PM CDT SUN MAY 22 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR HUGHES COUNTY...

AT 908 PM CDT...NATIONAL WEATHER SERVICE RADAR DETECTED A SEVERE
THUNDERSTORM 3 MILES NORTHEAST OF HORNTOWN...MOVING NORTHEAST AT 45
MPH.

HAZARDS IN THE WARNING INCLUDE...
HAIL UP TO THE SIZE OF QUARTERS...
WIND GUSTS TO 60 MPH...

* LOCATIONS IN THE WARNING INCLUDE ATWOOD...CALVIN...DUSTIN...
  GERTY...HOLDENVILLE...HORNTOWN...LAMAR...STUART...WETUMKA AND
  YEAGER.

LAT...LON 3511 9601 3511 9603 3505 9607 3491 9607
      3479 9638 3513 9643 3530 9643 3530 9598
      3529 9597 3516 9597
TIME...MOT...LOC 0208Z 227DEG 39KT 3515 9617

$$
WR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 22, 6:01 PM CDT, 2 hours 39 minutes earlier.

Area forecast discussion, May 22, 6:01 PM CDT, 2 hours 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
601 PM CDT SUN MAY 22 2011

.AVIATION...
THUNDERSTORMS WILL BE COMMON ALONG A DRYLINE THIS EVENING FROM
SOUTH CENTRAL INTO EAST CENTRAL OKLAHOMA. VERY LARGE HAIL WILL BE
COMMON. THE STORMS ARE EXPECTED TO REMAIN SOUTH AND EAST OF
OKLAHOMA CITY. MVFR CEILINGS ARE EXPECTED TONIGHT SOUTH TO NORTH IN
CENTRAL OKLAHOMA AND PERSIST INTO MONDAY MORNING BEFORE
DISSIPATING. A DRYLINE IS EXPECTED IN WESTERN OKLAHOMA MONDAY
AFTERNOON AND THUNDERSTORMS ARE POSSIBLE IN MUCH OF CENTRAL
OKLAHOMA BY AFTERNOON.

&&

.PREV DISCUSSION... /ISSUED 215 PM CDT SUN MAY 22 2011/

DISCUSSION...VERY UNSTABLE AIR MASS IN PLACE THIS AFTERNOON AHEAD
OF DRYLINE WHICH HAS MIXED EASTWARD INTO CENTRAL OK THIS
AFTERNOON. AREA OF CU BEGINNING TO DEVELOP IN CENTRAL OK AND ALSO
IN FAR NCNTRL OK. GIVEN THE AMOUNT OF INSTAB AND FAVORABLE
SHEAR...ANY STORMS THAT DEVELOP COULD RAPIDLY BECOME SEVERE AND WATCH
IS ALREADY IN PLACE FOR THIS AFTN/EVE. ACTIVE WEATHER WILL
CONTINUE THROUGH THE EARLY PART OF THE WEEK WITH THREAT FOR SEVERE
STORMS CONTINUING THROUGH TUESDAY AS UPPER TROUGH OVER THE WESTERN
U.S. TODAY ADVANCES EASTWARD INTO THE PLAINS. ALTHOUGH THREAT FOR
SEVERE STORMS WILL SHIFT EASTWARD ON WEDNESDAY...SOME SHOWERS AND
THUNDERSTORMS MAY LINGER OVER PARTS OF THE AREA AS UPPER LOW MOVES
SOUTHEASTWARD ACROSS KS. DRY WEATHER THEN EXPECTED FOR THE LATTER
PART OF THE WEEK AS THIS SYSTEM EXITS EWD AND THE UPPER RIDGE
BEGINS TO BUILD OVER THE CENTRAL PART OF THE COUNTRY.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  70  86  68  90 /  40  30  50  30
HOBART OK         69  90  64  92 /  30  30  30  10
WICHITA FALLS TX  71  90  70  96 /  40  30  20  30
GAGE OK           62  89  62  84 /  20  20  40  30
PONCA CITY OK     72  82  65  82 /  50  50  70  30
DURANT OK         70  86  71  88 /  50  30  30  20

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&

25/09/09
Hazardous weather outlook, May 22, 7:18 PM CDT, 1 hour 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
718 PM CDT SUN MAY 22 2011

OKZ004>048-050>052-TXZ083>090-231100-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
718 PM CDT SUN MAY 22 2011

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH TONIGHT
ACROSS PORTIONS OF OKLAHOMA AND WESTERN NORTH TEXAS.

LOCATION...
THE SLIGHT RISK IS NEAR AND SOUTHEAST OF A LINE FROM MEDFORD... TO
WATONGA... TO HOBART OKLAHOMA TO VERNON AND BENJAMIN TEXAS.

TIMING...
THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WILL BE THROUGH 10 PM
THIS EVENING. HOWEVER... SEVERE STORMS WILL BE POSSIBLE INTO EARLY
MONDAY MORNING.

IMPACTS...
HAIL TO THE SIZE OF BASEBALLS OR LARGER AND WIND GUSTS TO 70 MPH. A
FEW TORNADOES ARE POSSIBLE THIS EVENING.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS TONIGHT.

DISCUSSION...
SCATTERED THUNDERSTORMS WILL CONTINUE TO DEVELOP TONIGHT ACROSS
PORTIONS OF OKLAHOMA AND NORTH TEXAS AS LOW-LEVEL MOISTURE CONTINUES
TO INCREASE ACROSS MUCH OF OKLAHOMA AND NORTH TEXAS TO THE EAST OF A
DRYLINE. THIS AIRMASS IS VERY UNSTABLE SUPPORTING THUNDERSTORMS
PRODUCING VERY LARGE HAIL AND STRONG WIND GUSTS. ISOLATED TORNADOES
WILL ALSO BE POSSIBLE.

THE MOISTURE IS EXPECTED TO SPREAD BACK TO THE NORTH AND WEST. AS
THIS OCCURS... WITH THE AID OF AN INCREASING LOW LEVEL JET...
ADDITIONAL THUNDERSTORM DEVELOPMENT IS EXPECTED TO OCCUR FURTHER
NORTH AND WEST ACROSS OKLAHOMA OVERNIGHT INTO MONDAY MORNING. THIS
ACTIVITY WILL ALSO POSE A SEVERE THREAT WITH LARGE HAIL AND DAMAGING
WIND GUSTS AS WELL AS VERY HEAVY RAINFALL.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT MONDAY MAY 23.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...100 PERCENT.

OTHER HAZARDOUS WEATHER...
NONE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

THUNDERSTORM OUTLOOK...
THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS ACROSS PORTIONS OF
CENTRAL AND WESTERN OKLAHOMA AND WESTERN NORTH TEXAS ON MONDAY WITH
A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE REMAINDER OF
OKLAHOMA AND WESTERN NORTH TEXAS. THERE IS ALSO A SLIGHT RISK OF
SEVERE THUNDERSTORMS ACROSS ALL BUT FAR WESTERN PORTIONS OF
OKLAHOMA AND NORTH TEXAS ON TUESDAY.

THE WEATHER PATTERN WILL REMAIN VERY ACTIVE ACROSS THE SOUTHERN
PLAINS EARLY THIS WEEK AS A STRONG UPPER LEVEL STORM SYSTEM IN THE
WESTERN UNITED STATES SLOWLY MOVES TOWARD THE PLAINS. ALTHOUGH THE
DAY-TO-DAY AREA AND DEGREE OF SEVERE WEATHER RISK WILL BE VERY
DEPENDENT ON WHERE PREVIOUS THUNDERSTORMS OR THUNDERSTORM COMPLEXES
DEVELOP AND MOVE... THE LARGE SCALE WEATHER PATTERN WILL REMAIN VERY
FAVORABLE FOR SEVERE THUNDERSTORMS MONDAY THROUGH TUESDAY NIGHT...
WITH THE CONTINUED RISK OF VERY LARGE HAIL... DAMAGING WINDS AND
TORNADOES. EMERGENCY MANAGERS AND STORM SPOTTERS SHOULD CONTINUE TO
MONITOR FORECAST INFORMATION OVER THE NEXT FEW DAYS.

OTHER HAZARDOUS WEATHER...
NONE.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 5 AM
MONDAY.

In the hours before

Local storm report, May 22, 7:22 PM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORMAN OK
722 PM CDT SUN MAY 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0710 PM     TSTM WND GST     1 N RINGLING            34.19N 97.59W
05/22/2011  M57.00 MPH       JEFFERSON          OK   MESONET

&&

JPIKE
Local storm report, May 22, 7:26 PM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
726 PM CDT SUN MAY 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     TSTM WND GST     1 N RINGLING            34.19N 97.59W
05/22/2011  M61 MPH          JEFFERSON          OK   MESONET

&&

JPIKE
Local storm report, May 22, 7:45 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
745 PM CDT SUN MAY 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0703 PM     HAIL             E ADA                   34.78N 96.66W
05/22/2011  E1.75 INCH       PONTOTOC           OK   EMERGENCY MNGR

            AT VALLEY VIEW HOSPITAL

0728 PM     TSTM WND GST     1 S RATLIFF CITY        34.43N 97.51W
05/22/2011  M73 MPH          CARTER             OK   LAW ENFORCEMENT

            HWY 76 AND RANCH ROAD

0740 PM     HAIL             3 W DAVIS               34.50N 97.17W
05/22/2011  E1.75 INCH       MURRAY             OK   PUBLIC

            I-35 EXIT 55

&&

JPIKE
Special weather statement, May 22, 7:56 PM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
756 PM CDT SUN MAY 22 2011

OKZ032-230115-
HUGHES OK-
756 PM CDT SUN MAY 22 2011

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR HUGHES COUNTY.

AT 757 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER ATWOOD...
MOVING EAST AT 30 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...

SEVERE WEATHER IS NOT EXPECTED AND NO WARNINGS ARE ANTICIPATED AT
THIS TIME.

LAT...LON 3509 9606 3507 9606 3505 9607 3494 9608
      3488 9639 3507 9644 3517 9605 3511 9603

WR
Local storm report, May 22, 8:09 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
809 PM CDT SUN MAY 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0808 PM     HAIL             2 SE VANOSS             34.75N 96.85W
05/22/2011  E1.00 INCH       PONTOTOC           OK   AMATEUR RADIO

&&

JPIKE
Local storm report, May 22, 8:17 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
817 PM CDT SUN MAY 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 PM     TSTM WND DMG     3 SW WICHITA FALLS      33.88N 98.53W
05/22/2011                   WICHITA            TX   PUBLIC

            TELEPHONE POLE SNAPPED, AND 6 INCH DIAMETER TREE LIMBS
            BROKEN

&&

JPIKE

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 22, 7:00 PM CDTSpecial Weather StatementOUNCarter30 min
May 22, 7:09 PM CDTSevere Thunderstorm WarningOUNCarter, Garvin, Jefferson, Love, Murray, Stephens51 min
May 22, 7:14 PM CDTSpecial Weather StatementOUNSeminole31 min
May 22, 7:54 PM CDTSevere Thunderstorm WarningOUNCarter, Garvin, Johnston, Murray, Pontotoc, Seminole51 min
May 22, 7:56 PM CDTSpecial Weather StatementOUNHughes19 min
May 22, 8:58 PM CDTSpecial Weather StatementOUNAtoka47 min
May 22, 9:31 PM CDTSpecial Weather StatementOUNHughes14 min
May 23, 9:01 AM CDTSpecial Weather StatementOUNBryan29 min
May 23, 9:30 AM CDTSpecial Weather StatementOUNBryan15 min
May 23, 1:17 PM CDTSpecial Weather StatementOUNBryan13 min
May 23, 3:13 PM CDTSpecial Weather StatementOUNCuster, Washita32 min
May 23, 3:36 PM CDTFire Weather WatchOUNBeckham, Ellis, Harper, Roger Mills13 hr
May 23, 3:40 PM CDTSpecial Weather StatementOUNBlaine, Washita35 min
May 23, 3:45 PM CDTSevere Thunderstorm WarningOUNBlaine, Kingfisher, Major60 min
May 23, 4:04 PM CDTSevere Thunderstorm WarningOUNBlaine, Dewey41 min
May 23, 4:07 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Garfield, Major53 min
May 23, 4:21 PM CDTSpecial Weather StatementOUNWashita24 min
May 23, 4:26 PM CDTTornado WarningOUNBlaine, Kingfisher, Major39 min
May 23, 4:31 PM CDTSevere Thunderstorm WarningOUNKiowa, Washita59 min
May 23, 4:32 PM CDTSpecial Weather StatementOUNKay13 min
May 23, 4:34 PM CDTSevere Thunderstorm WarningOUNGrant, Kay56 min
May 23, 4:43 PM CDTSpecial Weather StatementOUNJackson17 min
May 23, 4:45 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Blaine, Garfield, Grant, Kingfisher, Major60 min
May 23, 4:53 PM CDTSpecial Weather StatementOUNJackson22 min
May 23, 5:04 PM CDTSpecial Weather StatementOUNLogan, Noble, Payne26 min
May 23, 5:12 PM CDTSevere Thunderstorm WarningOUNTillman48 min
May 23, 5:21 PM CDTSevere Thunderstorm WarningOUNCaddo, Kiowa, Washita54 min
May 23, 5:40 PM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Kiowa65 min
May 23, 5:41 PM CDTSevere Thunderstorm WarningOUNAlfalfa, Garfield, Grant, Kay, Major, Noble64 min
May 23, 5:44 PM CDTSevere Thunderstorm WarningOUNBlaine, Canadian, Kingfisher46 min
May 23, 6:00 PM CDTSevere Thunderstorm WarningOUNComanche, Tillman45 min
May 23, 6:07 PM CDTFlash Flood WarningOUNAlfalfa, Garfield, Major3 hr
May 23, 6:13 PM CDTSevere Thunderstorm WarningOUNKingfisher, Logan62 min
May 23, 6:16 PM CDTSpecial Weather StatementOUNOklahoma44 min
May 23, 6:17 PM CDTSevere Thunderstorm WarningOUNCaddo, Kiowa28 min
May 23, 6:27 PM CDTSevere Thunderstorm WarningOUNCanadian, Kingfisher63 min
May 23, 6:36 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton54 min
May 23, 6:40 PM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Kiowa49 min
May 23, 6:43 PM CDTSevere Thunderstorm WarningOUNGarfield, Major, Noble, Payne62 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.